# SDR MYWA120003

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,938 hours, 24,644 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  UNABLE TO WARM FLIGHT DECK AT ALTITUDE EVEN WITH CONTROL CABIN ON MAX.  PERFORMED TEMP CONTROLLER BITE TEST AS PER AMM 21-61-00 CONFIG 3 NO FAULTS FOUND.  CLEANED COCKPIT TEMP SENSORS AS PER AMM 21-61-00 PG 701, OPERATED PACK WITH APU & WITH ENG BLEED AND SYSTEM OPS CK NORMAL ON GROUND AS PER AMM 21-61-00.
